# SDR P5CA9600066

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN SEPARATION WITH SMALL CRACK IN ENGINE FAN COWL TOP BRACKED AFT MOUNT FITTING GROOVE ON NR 2 ENGINE.  INSTALLED NEW SKIN IAW SRM 51-30-02.
